Affordable Access

Publisher Website

An algorithm for solving the singularly perturbedH∞algebraic Riccati equation

Authors
Journal
Computers & Mathematics with Applications
0898-1221
Publisher
Elsevier
Publication Date
Volume
36
Issue
5
Identifiers
DOI: 10.1016/s0898-1221(98)00151-5
Keywords
  • H∞Algebraic Riccati Equation
  • Singular Perturbations
  • H∞Optimization And Filtering
  • Parallel Algorithms
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract The algebraic Riccati equation of singularly perturbed H ∞ linear-quadratic optimal control problems is decoupled into two completely independent, reduced-order, pure-slow, and pure-fast H ∞ algebraic Riccati equations. Even though the algebraic Riccati equations obtained are nonsymmetric, they are efficiently solved in terms of Lyapunov iterations by using the Newton method. The presented algorithm can be used for H ∞ parallel filtering and regulation of systems displaying two-time scale dynamics.

There are no comments yet on this publication. Be the first to share your thoughts.